Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 12, NWS Shreveport, LA

May 8, 2015Harrison County, Texas

NWS Shreveport, LA issued this flash flood warning at May 8, 2015, 6:06 AM CDT for Harrison County, Texas. It was in force for 3 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 8, 2015, 6:06 AM CDT (11:06 UTC)
Expired
May 8, 2015, 9:00 AM CDT
In force
3 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

County Harrison County, TX

The radar

The Shreveport radar (KSHV), 51 km from the middle of the area, began a volume at 11:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 8, 6:11 AM CDTFLASH FLOODMarshall, TXHARRISON COUNTY SHERIFFS OFFICE REPORTS MULTIPLE ROADS WASHED OUT BETWEEN MARSHALL AND NESBITT...AND MARSHALL AND HALLSVILLE
May 8, 6:11 AM CDTFLASH FLOODNesbitt, TXHARRISON COUNTY SHERIFFS OFFICE REPORTED A CAR WAS SWEPT OFF THE ROAD BETWEEN MARSHALL AND HARLETON. EXACT LOCATION UNKNOWN AT THIS TIME.
May 8, 7:30 AM CDTFLASH FLOODMarshall, TXMULTIPLE ROADS FLOODED IN THE CITY OF MARSHALL
May 8, 7:37 AM CDTFLASH FLOODMarshall, TXSCHOOL BUSSES BEHIND DUE TO MANY FLOODED ROADS IN THE CITY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 11.1 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2015-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1386 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2015-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1386 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
936 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.5
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

827 
WGUS54 KSHV 081106
FFWSHV
TXC203-081400-
/O.NEW.KSHV.FF.W.0012.150508T1106Z-150508T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
606 AM CDT FRI MAY 8 2015

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL HARRISON COUNTY IN NORTHEASTERN TEXAS...

* UNTIL 900 AM CDT
    
* AT 603 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE 
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY IF IT 
  NOT ALREADY OCCURRING.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MARSHALL...WOODLAWN...SCOTTSVILLE AND NESBITT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3269 9419 3250 9417 3250 9444 3254 9458
      3266 9457

$$

09
2 follow-up statements
854 
WGUS74 KSHV 081259
FFSSHV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
759 AM CDT FRI MAY 8 2015

TXC203-081400-
/O.CON.KSHV.FF.W.0012.000000T0000Z-150508T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARRISON TX-
759 AM CDT FRI MAY 8 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR
CENTRAL HARRISON COUNTY...

AT 755 AM CDT...LOCAL LAW ENFORCEMENT REPORTED HEAVY RAIN DUE TO A 
THUNDERSTORM BETWEEN MARSHALL AND JONESVILLE TEXAS. SPOTTERS HAVE 
REPORTED UPWARDS OF SIX INCHES OF RAIN HAVE FALLEN IN AND NEAR 
MARSHALL. FLASH FLOODING HAS ALREADY BEEN REPORTED IN AND AROUND 
MARSHALL TEXAS.  SEVERAL ROADWAYS HAVE ALREADY BEEN REPORTED IN THE 
MARSHALL TEXAS AREA.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MARSHALL...WOODLAWN...SCOTTSVILLE AND NESBITT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3269 9419 3250 9417 3250 9444 3254 9458
      3266 9457

$$

VIII.
159 
WGUS74 KSHV 081305
FFSSHV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
805 AM CDT FRI MAY 8 2015

TXC203-081400-
/O.CON.KSHV.FF.W.0012.000000T0000Z-150508T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARRISON TX-
805 AM CDT FRI MAY 8 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR
CENTRAL HARRISON COUNTY...

AT 802 AM...RADAR SHOWED HEAVY RAIN DUE TO A THUNDERSTORM NEAR 
WASCOM AND JONESVILLE TEXAS  UPWARDS OF SIX INCHES INCHES OF RAIN 
HAVE FALLEN IN THE PAST COUPLE OF HOURS IN MARSHALL TEXAS. FLOODING 
HAS CLOSED U.S. HIGHWAY 59 IN MARSHALL TEXAS UNDERNEATH THE RAILROAD 
OVERPASS.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MARSHALL...WOODLAWN...SCOTTSVILLE AND NESBITT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3269 9419 3250 9417 3250 9444 3254 9458
      3266 9457

$$

VIII.

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at May 8, 4:45 AM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, May 8, 4:45 AM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
445 AM CDT FRI MAY 8 2015

...CORRECTED TO INCLUDE AVIATION DISCUSSION...

.DISCUSSION...
MCS CONTINUES TO MARCH EASTWARD BUT IS ALSO GRADUALLY WEAKENING.
LATEST HRRR HAS HANDLED THE CONVECTION QUITE WELL TONIGHT WITH THE
EXCEPTION OF BEING TOO SLOW. RADAR TRENDS ALSO PROMOTE HIGHER
CONFIDENCE IN THE HRRR IN REGARDS TO THE CONVECTION MOVING ACROSS
THE REMAINDER OF OUR NRN LA PARISHES/SRN AR COUNTIES NORTH OF
I-20 WHICH SHOULD OCCUR AROUND 12-14Z BASED ON CURRENT SPEEDS.
HAVE ONCE INCLUDED PRE-FIRST PERIOD WORDING TO HANDLE POPS PRIOR
TO 12Z THIS MORNING. WILL LIKELY SEND A ZFP UPDATE AFTER THAT TIME
TO CLEAN UP THE TEXT.

WITH THE MCS EXPECTED TO EXIT THE AREA EARLY IN THE
MORNING...LOCATIONS AFFECTED BY THE RAIN THIS MORNING SHOULD HAVE
PLENTY OF TIME TO RECOVER. RESIDUAL OUTFLOW BOUNDARIES COMBINED
WITH SEA BREEZE ACTIVITY SHOULD ONCE AGAIN LEAD TO ISOLATED TO
WIDELY SCATTERED CONVECTION BY EARLY AFTERNOON. YET ANOTHER MCS IS
EXPECTED TO DEVELOP UPSTREAM ACROSS SRN OK SOUTHWARD INTO TX. THE
NAM HAS CONSISTENTLY BEEN TOO FAST OVER THE LAST SEVERAL DAYS WITH
MOVING CONVECTION INTO THE ARKLATEX. HOWEVER...OTHER MODELS ALSO
INDICATE SHWRS/TSTMS MOVING INTO AREAS NW OF A TYLER TO PRESCOTT
LINE PRIOR TO 09/06Z SO HAVE INCLUDED LIKELY POPS BEGINNING THIS
EVENING. A SEVERE WEATHER THREAT IS IN PLAY MAINLY IN THE FORM OF
DAMAGING WINDS.

SATURDAY'S FORECAST IS PRETTY MUCH A REPEAT OF TODAY. ONE ROUND OF
CONVECTION SHOULD END DURING THE MORNING FOLLOWED BY ANOTHER
STRONG TO SEVERE CONVECTIVE COMPLEX DURING THE LATE AFTERNOON AND
INTO THE OVERNIGHT HRS. POPS WILL CONTINUE TO INCREASE GOING INTO
SUNDAY AND MONDAY AS LARGE SCALE ASCENT SPREADS OVER THE AREA IN
RESPONSE TO AN UPPER TROUGH EJECTING NEWD FROM THE ROCKIES INTO
KS/NE. A COLD FRONT WILL ALSO APPROACH THE AREA WHICH SHOULD
PROVIDE AN ENHANCED FOCUS FOR TSTM DEVELOPMENT. SEVERE WEATHER
WILL CONTINUE TO BE POSSIBLE SUNDAY AND INTO MONDAY INCLUDING A
THREAT FOR ISOLATED TORNADOES. ABUNDANT DEEP LAYER MOISTURE AND
THE CONTINUED HIGH RAIN CHANCES POINT TO LOCALLY HEAVY RAINFALL
BEING POSSIBLE. RAINFALL AMOUNTS THROUGH 12Z MONDAY MORNING COULD
EASILY BE BETWEEN 2 AND 4 INCHES WITH THE HIGHEST AMOUNTS MOST
LIKELY ACROSS THE NW HALF OF THE AREA.

THE FRONT WILL BECOME STATIONARY JUST SOUTH OF THE CWA EARLY NEXT
WEEK. A SERIES OF SHORTWAVE TROUGHS ALOFT INTERACTING WITH THE
FRONT AND THE DEVELOPMENT OF A SFC LOW OVER S TX WILL KEEP RAIN
CHANCES IN THE FORECAST THROUGH THE REMAINDER OF THE EXTENDED TIME
FRAME. /09/

.AVIATION...
EXPECT SCT SHOWERS AND TSTMS TO CONTINUE ACROSS DEEP E TX...NW
LA...AND S AR THROUGH SUNRISE OF THIS FRIDAY MORNING. THE RAINS
SHOULD WEAKEN AND END BEFORE LUNCHTIME LATE THIS FRIDAY MORNING.

IN THE MEANTIME...SOME SCT MVFR CEILINGS POSSIBLE DURING THIS
FRIDAY MORNING NEAR AND AFTER SUNRISE. VFR CONDITIONS TO THEN
DOMINATE DURING THIS FRIDAY AFTERNOON AND EVENING. BY SATURDAY
MORNING NEAR SUNRISE...MORE SCT TSTMS REMAIN POSSIBLE WITH MVFR
CEILINGS AS WELL.  /VIII/.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  85  71  85  70 /  40  30  30  30
MLU  87  69  86  69 /  50  10  30  20
DEQ  83  69  81  68 /  30  50  40  60
TXK  84  69  83  68 /  30  40  40  50
ELD  85  70  84  69 /  40  30  30  30
TYR  85  69  83  71 /  30  40  40  40
GGG  85  71  84  71 /  30  30  30  40
LFK  87  72  85  72 /  30  30  30  20

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

09
Hazardous weather outlook, May 8, 5:10 AM CDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
510 AM CDT FRI MAY 8 2015

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-091100-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
510 AM CDT FRI MAY 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE AREA
TODAY AND INTO EARLY THIS EVENING. A COMPLEX OF THUNDERSTORMS MAY
MOVE INTO THE AREA LATE THIS AFTERNOON AND TONIGHT AS WELL. SOME
OF THESE STORMS COULD BE SEVERE WITH DAMAGING WINDS THE PRIMARY
THREAT. IN ADDITION...HEAVY RAINFALL WILL BE POSSIBLE WHICH COULD
LEAD TO LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

A COMPLEX OF THUNDERSTORMS MAY STILL BE MOVING ACROSS THE AREA
EARLY SATURDAY MORNING. AFTER THIS COMPLEX WEAKENS OR EXITS THE
AREA...ISOLATED TO WIDELY SCATTERED THUNDERSTORMS MAY DEVELOP
DURING PEAK AFTERNOON HEATING. ANOTHER COMPLEX OF STRONG TO SEVERE
THUNDERSTORMS MAY AFFECT THE AREA EARLY SATURDAY EVENING AND INTO
THE OVERNIGHT HOURS OF EARLY SUNDAY MORNING. DAMAGING WINDS SHOULD
BE THE PRIMARY THREATS WITH ANY SEVERE STORMS.

A COLD FRONT WILL APPROACH AND MOVE ACROSS THE REGION SUNDAY AND
INTO MONDAY. THIS FRONT WILL PROVIDE AN ENHANCED FOCUS FOR
THUNDERSTORM DEVELOPMENT. MORE STRONG TO SEVERE THUNDERSTORMS WILL
BE POSSIBLE AREAWIDE SUNDAY AND MONDAY. DAMAGING WINDS...LARGE
HAIL...AND ISOLATED TORNADOES WILL BE POSSIBLE. HEAVY RAINFALL
WILL ALSO POSSIBLE. RAINFALL AMOUNTS BETWEEN 2 AND 4 INCHES ARE
POSSIBLE THROUGH MONDAY MORNING. THIS COULD LEAD TO A THREAT FOR
FLASH FLOODING AND A RENEWED THREAT FOR FLOODING ALONG RIVERS AND
LAKES.

THE FRONT IS EXPECTED TO STALL JUST SOUTH OF THE AREA EARLY NEXT
WEEK. THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH NEXT
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS EVENING OR TONIGHT.

09

In the hours before

Special weather statement, May 8, 12:20 AM CDT, 5 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1220 AM CDT FRI MAY 8 2015

TXZ096-108>111-124-125-080600-
RED RIVER TX-WOOD TX-TITUS TX-CAMP TX-UPSHUR TX-FRANKLIN TX-
MORRIS TX-
1220 AM CDT FRI MAY 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR CAMP...UPSHUR...WOOD...TITUS...
MORRIS...SOUTHERN RED RIVER AND FRANKLIN COUNTIES UNTIL 100 AM CDT...

AT 1220 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF HAGANSPORT
TO 6 MILES NORTHWEST OF QUITMAN...AND MOVING EAST AT 45 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MOUNT PLEASANT...GILMER...PITTSBURG...WINNSBORO...BOXELDER...
HAGANSPORT...LEESBURG...MOUNT VERNON...DAINGERFIELD...QUITMAN...
NAPLES...BOGATA...OMAHA...COOKVILLE...NEWSOME...ROSEWOOD...ROCKY
BRANCH...PURLEY...US 259 AND I 30 INTERSECTION AND CASON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3296 9558 3297 9531 3346 9531 3352 9474
      3333 9475 3331 9473 3331 9469 3330 9469
      3328 9466 3325 9465 3265 9479 3277 9564
TIME...MOT...LOC 0520Z 273DEG 48KT 3338 9534 3284 9554

VII
Special weather statement, May 8, 12:54 AM CDT, 5 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1254 AM CDT FRI MAY 8 2015

TXZ096-097-108>112-124-125-080645-
RED RIVER TX-WOOD TX-TITUS TX-CAMP TX-CASS TX-UPSHUR TX-FRANKLIN TX-
MORRIS TX-BOWIE TX-
1254 AM CDT FRI MAY 8 2015

...SPECIAL WEATHER STATEMENT...

AT 1254 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR WILKERSON TO NEAR
HAINESVILLE...AND MOVING EAST AT 45 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MOUNT PLEASANT...GLADEWATER...GILMER...PITTSBURG...WINNSBORO...
BOXELDER...LEESBURG...DAINGERFIELD...QUITMAN...HUGHES SPRINGS...LONE
STAR...NAPLES...BIG SANDY...OMAHA...COOKVILLE...DALBY SPRINGS...
NEWSOME...HAINESVILLE...ROSEWOOD AND ROCKY BRANCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3296 9533 3296 9531 3299 9531 3349 9496
      3341 9430 3255 9498 3271 9550
TIME...MOT...LOC 0554Z 289DEG 40KT 3341 9493 3275 9539

VII
Special weather statement, May 8, 1:45 AM CDT, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
145 AM CDT FRI MAY 8 2015

ARZ070-TXZ097-110>112-125-126-080730-
MILLER AR-MARION TX-CAMP TX-CASS TX-UPSHUR TX-MORRIS TX-BOWIE TX-
145 AM CDT FRI MAY 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MILLER...SOUTHEASTERN
CAMP...NORTHEASTERN UPSHUR...SOUTHERN MORRIS...CASS...NORTHERN MARION
AND SOUTHEASTERN BOWIE COUNTIES UNTIL 230 AM CDT...

AT 143 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HOOKS TO NEAR LONE
STAR...AND MOVING EAST AT 40 MPH.

WINDS GUSTS OF 30 TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
TEXARKANA...ATLANTA...WAKE VILLAGE...NEW BOSTON...NASH...HOOKS...
DAINGERFIELD...LINDEN...HUGHES SPRINGS...LONE STAR...QUEEN CITY...
REDWATER...MAUD...RED LICK...FOUKE...CEDAR SPRINGS...BRIGHTSTAR...
KILDARE...MCLEOD AND BIVINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL OF ONE TO OVER TWO INCHES...IS ALSO OCCURRING
WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3355 9435 3357 9407 3356 9407 3356 9400
      3353 9399 3358 9397 3355 9394 3358 9393
      3359 9382 3357 9383 3354 9380 3355 9378
      3350 9376 3353 9374 3302 9401 3302 9404
      3283 9412 3285 9491
TIME...MOT...LOC 0643Z 266DEG 45KT 3350 9435 3292 9481

VII
Special weather statement, May 8, 2:35 AM CDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
235 AM CDT FRI MAY 8 2015

ARZ070-071-TXZ097-112-080815-
MILLER AR-LAFAYETTE AR-CASS TX-BOWIE TX-
235 AM CDT FRI MAY 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR MILLER...CENTRAL LAFAYETTE...
NORTHEASTERN CASS AND SOUTHEASTERN BOWIE COUNTIES UNTIL 315 AM CDT...

AT 234 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR QUEEN CITY...OR 8 MILES NORTHEAST OF ATLANTA...MOVING EAST AT
35 MPH.

WINDS GUSTS OF 30 TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TEXARKANA...ATLANTA...STAMPS...LEWISVILLE...QUEEN CITY...FOUKE...
GARLAND...BRIGHTSTAR...CANFIELD...GENOA...MOUNT PLEASANT...
BLOOMBURG...DOMINO...FERGUSON...PLEASANT HILL...PINEY GROVE...MARS
HILL...SPIRIT LAKE...MCKAMIE AND FORT LYNN.

LAT...LON 3309 9420 3337 9420 3347 9350 3313 9349
TIME...MOT...LOC 0734Z 260DEG 63KT 3322 9410

VII
Special weather statement, May 8, 5:35 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
535 AM CDT FRI MAY 8 2015

TXZ126-138-081115-
MARION TX-HARRISON TX-
535 AM CDT FRI MAY 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HARRISON AND SOUTH
CENTRAL MARION COUNTIES UNTIL 615 AM CDT...

AT 534 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HALLSVILLE...OR 9 MILES WEST OF MARSHALL...MOVING EAST AT 15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 TO 40 MPH WILL BE POSSIBLE
WITH THIS STORM. HEAVY RAINFALL IS ALSO LIKELY WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MARSHALL...HALLSVILLE...JEFFERSON...WOODLAWN...HARLETON...SCOTTSVILLE
AND NESBITT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3248 9463 3270 9466 3280 9425 3249 9416
TIME...MOT...LOC 1034Z 254DEG 13KT 3256 9450

09

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 12:20 AM CDTSpecial Weather StatementSHVCamp, Franklin, Morris, Titus, Upshur, Wood40 min
May 8, 12:54 AM CDTSpecial Weather StatementSHVCamp, Morris, Titus, Upshur, Wood51 min
May 8, 1:45 AM CDTSpecial Weather StatementSHVBowie, Cass45 min
May 8, 5:35 AM CDTSpecial Weather StatementSHVHarrison40 min
May 8, 6:26 AM CDTSpecial Weather StatementSHVHarrison64 min
May 8, 10:34 AM CDTRiver Flood WarningSHVFranklin, Morris, Red River, Titus8 days
May 8, 10:34 AM CDTRiver Flood WarningSHVBowie, Cass, Morris76 days

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.